Efficient quadrature and node positioning for exotic option valuation

Chung, S L and Ko, K and Shackleton, M B and Yeh, C T (2010) Efficient quadrature and node positioning for exotic option valuation. Journal of Futures Markets, 30 (11). pp. 1026-1057. ISSN 0270-7314

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Futures Markets
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 45686
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:36
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 07:33
URI: https://eprints.lancs.ac.uk/id/eprint/45686

Actions (login required)

View Item View Item